MathSciNet Relay Station
MathSciNet bibliographic data
MR2119241 (2005k:58037) 58J22 (19K35 19K56 46L80)
Tu, Jean-Louis; Xu, Ping; Laurent-Gengoux, Camille Twisted $K$-theory of differentiable stacks. Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 6, 841–910.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement